Monday, February 25, 2013

A Little Disgustingly

The last post was happy, so let's make this one disgustingly. Last night I learned a valuable lesson. When taking ibuprofen-like pain meds, DO eat the recommended food with each dose. And food does not constitute a 6 ounce container of yogurt and a swig of orange juice. I now know this to be true.

Of course, I am in the lightweight class when it comes to over-the-counter-drugs. Benadryl or Nyquil can easily be my personal Ambien, and now I feel like the poster child of those terrible side effect warnings you hear of on commercials for the latest and greatest pharmaceutical...."May cause stomach cramps, vomiting, green finger nails, seizures, blah, blah, blah, ulcers, blah, blah, blah, cancer of the spleen, blah, blah, blah, and sudden death." Though, at least seizures or sudden death would have passed the time more pleasantly than the paralyzing tummy pains that followed me into late morning.

So, in my pajamas at lunch time on my day off I write you a tale of disgusting....romantically disgusting... to hopefully overshadow the sickly disgusting mentioned two paragraphs up.

I'm convinced that the princes and heart throbs we dream about, wish for, and pray for aren't found in fairytales or on the cover of People magazine. Mine is currently at work, not riding horse in shining armor or starring in my favorite chick flick.

Just look what he did for Valentine's Day:

 Daffodils (my favorite flower)

Chewy Sweet Tarts (one of the best kept candy secrets....they're sweet and chewy and for a split second they make your mouth feel cold...kind of like that feeling you get when you bite into a powdered sugar Hostess doughnut) 

And Spiderman Valentine's with sweet notes on the back. Kendall left them all over the apartment...15 in all. I was still finding them the next day!

Yes, I love him, and that's the disgustingly happy truth:)


  1. You're a great writer! Sorry about the pains. Hope you're better soon. Glad you are disgustingly happy! You two are so cute!

  2. Are you sure it's side effects of the meds? I had a stomach bug a few weeks ago that sounds similar to what you're describing. (And I LOVE your blog.)

    1. Well, not totally sure....that was just seemed like the most likely cause (plus, I really, really don't want to be sick...just laying low right now). But eek, I'm sorry you weren't feeling well. I greatly empathize. (And one BIGGG thank you! )